MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; LIMB STENT GRAFT

ENDOLOGIX INC. AFX; LIMB STENT GRAFT
Model Number IS20-25/C55 SA
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 11/16/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2015, the patient was initially implanted with an afx bifurcated stent graft.Approximately 1.5 years later there was a ct scan performed in (b)(6) 2016 showing an ectatic iliac that grew to a treatable size (4cm); a bellbottom limb was placed originally and then became undersized to the iliac.On (b)(6) 2017, a secondary procedure) was performed ;during the intervention, an additional limb stent graft was implanted.The procedure was done by placing a 20-13-88 limb extension and the op note says that a completion angiogram was performed showing no type 1 or type 3 endoleak.No patient sequelea has been reported.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation, based on the information received there were substantial evidence to support the following reported events: a secondary endovascular procedure and a left iliac sac growth additional findings include a type ib endoleak in the lcia.The most likely cause of the distal loss of seal could not be determined due to the lack of medical information surrounding the implant procedure.Procedure related harms and final patient disposition could not be ascertained.To date there has been no reports of negative patient sequalae.The review of manufacturing lot confirmed all devices met specifications prior to release.Devices remain implanted in the patient and were not returned, no evaluation completed.These types of events will be monitored and trended as part of the quality system.

Brand Name
AFX
Common Device Name
LIMB STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7470206
Report Number2031527-2018-00346
Device Sequence Number1051987
Product Code MIH
UDI-Device Identifier00818009010025
UDI-Public(01)00818009010025(17)180117
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2017
Device Model NumberIS20-25/C55 SA
Device Lot Number1253181013
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/16/2016
Supplement Date Received by Manufacturer04/25/2018
Initial Report FDA Received Date04/27/2018
Supplement Report FDA Received Date08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIMB STENT GRAFTVELA INFRARENAL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR